# SDR UPS96220807

- Difficulty date: August 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920UP
- Make and model: Boeing 727180C
- Aircraft serial: 19873
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Casting
- Part number: 65493981
- Condition: Corroded
- Location: Bs 362
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, WHILE WORKING NRC 577316 FOUND CORROSION IN BARRIER NET CASTING WELL NEXT TO DRAIN HOLE STA 362 LBL 4 WL 207.  FOUND CORROSION TO BE OUT OF LIMITS PER SRM 51-10-6.  REMOVED AND REPLACED BARRIER NET CASTING STA 362 LBL 4 WL 207 IAW SRM 51-30-8, 51-30-2, 5-10-1, 51-20-4.
